Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 5, Pages 217-238

Resolvent estimates of elliptic differential and finite-element operators in pairs of function spaces

Institute of Mathematics, Helsinki University of Technology, P.O. Box 1100, Espoo 02015 HUT, Finland

Received 25 March 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Dmitriy Leykekhman, and Boris Vexler, “Finite Element Pointwise Results on Convex Polyhedral Domains,” SIAM Journal on Numerical Analysis, vol. 54, no. 2, pp. 561–587, 2016. View at Publisher · View at Google Scholar